MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SAFESTEP HUBER NEEDLE SET 20G X 1 IN; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 SAFESTEP HUBER NEEDLE SET 20G X 1 IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 12/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of asezf012 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported "one of our nurses experienced a needle stick injury as the cache of the needle did not work.She heard the click sound but the needle was still exposed.The needle as it was disposed due to it being used to infuse cytotoxic drugs." what is the vital status of nurse experiencing stick injury? any adverse event observed? nurse is well.We have done some bloods for her, hiv and hepatitis check, all is normal.Any medical treatment provided duet to needle stick injury? no medical treatment needed as nurse is well.

Brand Name
SAFESTEP HUBER NEEDLE SET 20G X 1 IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key13232479
Report Number3006260740-2021-05608
Device Sequence Number4280130
Product Code FPA
UDI-Device Identifier00801741066221
UDI-Public(01)00801741066221
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K153440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/03/2023
Device Model NumberN/A
Device Catalogue NumberLH-0032
Device Lot NumberASEZF012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2021
Initial Report FDA Received Date01/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale